# SDR KCSA071033

- Difficulty date: January 18, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 878
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMP FLOOR TORQUE BOX TOP WEB DENTED AT BS 878, RBL 60.
